# SDR SIMA201126905

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,216 hours, 27,883 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 16881059
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3308 THE CREW REPORTED THAT RECEIVED A BAGGAGE SMOKE WARNING MESSAGE ON SHORT FINAL BEFORE LANDING.  FOLLOWED EPC PROCEDURES AND DISCHARGED BAGGAGE EXTINGUISHER.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FWD AND AFT BAGGAGE SMOKE DETECTORS IAW EMB 145 M/M 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE BAGGAGE COMPARTMENT FIRE EXTINGUSHER BOTTLES IN REF TO 26-23-01 AMM.  PART NUMBERS: M30903870, M30903870, 346000731 AND 337000271.  THE AIRCRAFT WAS RETURNED TO SERVICE.
